Skip to main content

Riemannian manifolds with harmonic curvature

  • Conference paper
  • First Online:
Global Differential Geometry and Global Analysis 1984

Part of the book series: Lecture Notes in Mathematics ((LNM,volume 1156))

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 34.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 46.00
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Aronszajn, N.: A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order. J. Math. Pures Appl. 36, 235–249 (1957) (Zbl. 84.304)

    MathSciNet  MATH  Google Scholar 

  2. Atiyah, M.F., Hitchin, N.J., Singer, I.M.: Self-duality in four-dimensional Riemannian geometry. Proc. Roy. Soc. London A362, 425–461 (1978) (Zbl. 389.53011)

    Article  MathSciNet  MATH  Google Scholar 

  3. Berger, M.S.: Nonlinearity and Functional Analysis, Academic Press, 1977 (Zbl.368.47001)

    Google Scholar 

  4. Berger, M., Ebin, D.: Some decompositions of the space of symmetric tensors on a Riemannian manifold. J. Differential Geometry 3, 379–392 (1969) (Zbl. 194,531)

    MathSciNet  MATH  Google Scholar 

  5. Besse, A.L.: Einstein Manifolds (to appear)

    Google Scholar 

  6. Bourguignon, J.P.: Les variétés de dimension 4 à signature non nulle dont la courbure est harmonique sont d'Einstein. Invent. Math. 63, 263–286 (1981) (Zbl. 456.53033)

    Article  MathSciNet  MATH  Google Scholar 

  7. Bourguignon, J.P.: Metrics with harmonic curvature. Global Riemannian Geometry (edited by T.J. Willmore and N.J. Hitchin), 18–26. Ellis Horwood, 1984

    Google Scholar 

  8. Bourguignon, J.P., Lawson, H.B.,Jr.: Yang-Mills theory: Its physical origins and differential geometric aspects. Seminar on Differential Geometry (edited by S.T. Yau), Ann. of Math. Studies No. 102, 395–421 (1982) (Zbl. 482.58007)

    Google Scholar 

  9. Derdziński, A.: On compact Riemannian manifolds with harmonic curvature. Math. Ann. 259, 145–152 (1982) (Zbl. 489.53042)

    Article  MathSciNet  MATH  Google Scholar 

  10. Derdziński, A.: Self-dual Kähler manifolds and Einstein manifolds of dimension four. Compos. Math. 49, 405–433 (1983) (Zbl. 527.53030)

    MATH  Google Scholar 

  11. Derdziński, A.: Preliminary notes on compact four-dimensional Riemannian manifolds with harmonic curvature, 1983 (unpublished)

    Google Scholar 

  12. Derdziński, A.: An easy construction of new compact Riemannian manifolds with harmonic curvature (preliminary report). SFB/MPI 83–21, Bonn (1983)

    Google Scholar 

  13. Derdziński, A., Shen, C.L.: Codzzi tensor fields, curvature and Pontryagin forms. Proc. London Math. Soc. 47, 15–26 (1983) (Zbl. 519.53015)

    Article  MathSciNet  MATH  Google Scholar 

  14. DeTurck, D.: private communication

    Google Scholar 

  15. Ebin, D.G.: The manifold of Riemannian metrics. Proc. of Symposia in Pure Math. 15, 11–40 (1970) (Zbl. 205,537) (Zbl. 135,225)

    Article  MathSciNet  MATH  Google Scholar 

  16. Hicks, N.: Linear perturbations of connexions. Michigan Math. J. 12, 389–397 (1965)

    Article  MathSciNet  MATH  Google Scholar 

  17. Lafontaine, J.: Remarques sur les variétés conformément plates. Math. Ann. 259, 313–319 (1982) (Zbl. 469.53036)

    Article  MathSciNet  MATH  Google Scholar 

  18. Matsushima, Y.: Remarks on Kähler-Einstein manifolds. Nagoya Math. J. 46, 161–173 (1972) (Zb. 249.53050)

    MathSciNet  MATH  Google Scholar 

  19. Roter, W.: private communication

    Google Scholar 

  20. Schouten, J.A.: Ricci Calculus. Springer-Verlag, 1954

    Google Scholar 

  21. Tanno, S.: Curvature tensors and covariant derivatives. Ann. Mat. Pura Appl. 96, 233–241 (1973) (Zbl. 277.53013)

    Article  MathSciNet  MATH  Google Scholar 

  22. Thorpe, J.: Some remarks on the Gauss-Bonnet integral. J. of Math. Mech. 18 779–786 (1969) (Zbl. 183,505)

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Dirk Ferus Robert B. Gardner Sigurdur Helgason Udo Simon

Rights and permissions

Reprints and permissions

Copyright information

© 1985 Springer-Verlag

About this paper

Cite this paper

Drdziński, A. (1985). Riemannian manifolds with harmonic curvature. In: Ferus, D., Gardner, R.B., Helgason, S., Simon, U. (eds) Global Differential Geometry and Global Analysis 1984. Lecture Notes in Mathematics, vol 1156. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0075087

Download citation

  • DOI: https://doi.org/10.1007/BFb0075087

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-15994-0

  • Online ISBN: 978-3-540-39698-7

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics